# SDR AALA201912029019

- Difficulty date: November 29, 2019
- Submitted: December 2, 2019
- Operation: Air carrier
- Aircraft: N134AN
- Make and model: Airbus A321-231
- Aircraft serial: 6495
- Aircraft time: 15,387 hours, 5,504 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Hose
- Part number: MF20534
- Condition: Disconnected
- Location: Crew Oxygen
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT RETURNED TO HNL ON ACCOUNT OF CREW OXYGEN PROBLEM. CAPTAIN O2 MASK HOSE CAME APART. EMERGENCY WAS DECLARED. MAINTENANCE SWAPPED CAPTAINS O2 MASK WITH ADDITIONAL OBSERVERS FIXED SEAT IAW AMM 35-12-41. LEAK CHECKED/OPS CHECKED GOOD.
